Medical Questions > Womens Health > Menstruation Forum

Bleeding every 2 weeks since medical abortion

User Profile
Hi, I'm 26 years old, have been married for 2 years, I found out I was pregnant 1 year after my marriage I hade medical abortion (those new pills) 2 month later and untill now I've been getting my period every 2 weeks even though I'm on Diane-35 I don't scipe any of my tablets but I just start bleeding so I stop the pills till the bleeding is over and then start taking them again. it is very annoying and it's making me tiried moody and I feel down all the time. PLEASE HELP ME


Did you find this post helpful?
|

User Profile
replied December 21st, 2010
Menstruation Answer A17922
Hi,
Welcome to ehealthforum.
If your periods are regularly coming every two weeks, then it is a possibility that the menstrual cycle had reduced down in length after your abortion and the birth control pill use. Starting and stopping the birth control pills in between is of no use. The bleeding that you have in between your pill pack could be the breakthrough bleeding. Do not stop taking the pills, once you start a pack finish it by taking 1 pill a day at a scheduled time.
Consider getting a thorough evaluation done by your gynecologist along with hormonal level analysis and ultrasound scan to see if there are any underlying abnormalities that need treatment. Request your gynecologist to start you on a low dose hormonal contraceptive to minimize the side effects.
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.